# SDR AALA20100724TUL11

- Difficulty date: July 24, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SEAT TRACK IS CORRODED AT STATION 215 ON UPPER SURFACE OF OUTBOARD LOWER FLANGE.  INSTALLED NEW NUMBER 6 SEAT TRACK FROM STATION 215 TO STATION 266 PER AARD 53-20-00-01 AND SRM 53-05-00.
